Nonlocal q-fractional boundary value problem with Stieltjes integral conditions
Articles
Jing Ren
Shanxi University
Chengbo Zhai
Shanxi University
Published 2019-06-27
https://doi.org/10.15388/NA.2019.4.6
PDF

Keywords

fractional q-difference equations
existence and uniqueness
integral boundary conditions

How to Cite

Ren J. and Zhai C. (2019) “Nonlocal q-fractional boundary value problem with Stieltjes integral conditions”, Nonlinear Analysis: Modelling and Control, 24(4), pp. 582–602. doi: 10.15388/NA.2019.4.6.

Abstract

In this paper, we are dedicated to investigating a new class of one-dimensional lower-order fractional q-differential equations involving integral boundary conditions supplemented with Stieltjes integral. This condition is more general as it contains an arbitrary order derivative. It should be pointed out that the problem discussed in the current setting provides further insight into the research on nonlocal and integral boundary value problems. We first give the Green's functions of the boundary value problem and then develop some properties of the Green's functions that are conductive to our main results. Our main aim is to present two results: one considering the uniqueness of nontrivial solutions is given by virtue of contraction mapping principle associated with properties of u0-positive linear operator in which Lipschitz constant is associated with the first eigenvalue corresponding to related linear operator, while the other one aims to obtain the existence of multiple positive solutions under some appropriate conditions via standard fixed point theorems due to Krasnoselskii and Leggett–Williams. Finally, we give an example to illustrate the main results.

 

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy